MathSciNet Relay Station
MathSciNet bibliographic data
MR1782427 (2001g:11082b) 11F80 (11R32)
Moon, Hyunsuk Finiteness results on certain mod $p$ Galois representations. J. Number Theory 84 (2000), no. 1, 156–165.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement